# SDR 2025FA0000752

- Difficulty date: November 10, 2025
- Submitted: November 10, 2025
- Operation: General aviation
- Aircraft: N340SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9411
- Aircraft time: 9,029 hours, 24,976 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 16,383 hours, 16,656 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: 9550179250
- Condition: Faulted
- Location: Engine Temp
- Stage of operation: AA
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

DURING START UP PILOT REPORTED POSSIBLE OVER TEMP OF ENGINE. AFTER FURTHER INSPECTION FOUND A BAD TEMP PROBE.
